# SDR SWAA2022062718354

- Difficulty date: June 14, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 58,834 hours, 34,821 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Support
- Condition: Broken
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY EXIT WINDOW REVEAL SUPPORT ASSEMBLY IS BROKEN / [01] REMOVED AND REPLACED R/H EMERGENCY EXIT WINDOW REVEAL SUPPORT ASSEMBLY IAW SOPM 20-50-12 PG31 STEP AX;[02] VERIFIED STEP 1; JOB COMPLETE; AUDIT C/W
